# SDR SWIA200312571

- Difficulty date: October 31, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 17,176 hours, 25,161 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0175
- Condition: Malfunctioned
- Location: Lt Nacelle Flap
- Part time: 1,664 hours, 2,571 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BOTH NACELLE FLAPS WERE SLOW TO RETRACT, CAUSING DISAGREEMENT. NACELLE FLAPS EVENTUALLY RETRACTED ON THEIR OWN.  REMOVED AND REPLACED LT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00. OPS CHECKS GOOD.  PN: 343100-1001, SN ON: 0228, SN OFF: 0175
